# SDR DALA2021120807575

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CORROSION SHEAR TIE LOCATED FR28 FWD AND AFT FACE BTW STR 43R TO STR 43L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE PER A320 SRM 51-72-11. (2044066)
